Causes Of Swollen Face After Taking Blood-boosting Drugs?

Illustration of Causes Of Swollen Face After Taking Blood-boosting Drugs?
Illustration: Causes Of Swollen Face After Taking Blood-boosting Drugs? Bing

I have anemia, but if I take blood-enhancing drugs, my face gets swollen all the doctors. Why is that, doctor?

1 Answer:

Hi Juliana,

Thank you for your question. A swollen face can be caused by an allergic reaction or a buildup of body fluids. If this complaint is caused by the consumption of certain drugs, then the cause may be an allergic reaction. Allergic reactions can happen to anyone and drug consumption is one of the triggers. Allergic reactions that appear in each person vary from mild to severe such as skin rashes, swelling of the eyes, swelling of the lips, swelling of the face, difficulty breathing, palpitations, stomach pain, nausea, vomiting, diarrhea, fainting. In addition to allergic reactions, the buildup of body fluids can also cause a swollen face. Accumulation of body fluids can be caused by a lack of protein in the body, heart disease, kidney disease, liver disease.

You should again consult with the doctor who gave you this drug, so that the doctor can examine you to find the cause and determine further treatment. Temporarily, please stop using this medicine until you see a doctor.

I hope this helps.

Dr. Aloisia

: by

Related Question

Nasal Congestion And Drop Of Mucus Into The Throat?

Nasal Congestion And Drop Of Mucus Into The Throat?

(1 year ago)

Hello. I am 21 years old woman. My left nostril is clogging. it feels when my right nostril is closed, the left nostril is difficult to breathe and exhale air. and besides that the...

Bleeding From The Vagina During 8 Months Of Pregnancy While Straining Bowel Movements?

Bleeding From The Vagina During 8 Months Of Pregnancy While Straining Bowel Movements?

(1 year ago)

Hello … I asked you … There is a problem with my pregnancy. Now my pregnancy is in the 8th month, and yesterday when I pooped, I twitched a little because of hemorrhoid...

Decrease In Platelets When Exposed To Dengue Fever?

Decrease In Platelets When Exposed To Dengue Fever?

(10 months ago)

want to ask, my brother got 40 of his platelet dBD, I guess it’s not back home if the platelets are right?...

Leave a Reply

Your email address will not be published. Required fields are marked *